Alert archive / Texas / Gale Warnings in 2022
Gale Warning 9, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Feb 16, 2022, 9:13 PM CST. It took effect at Feb 17, 2022, 8:34 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2022, 9:13 PM CST (03:13 UTC)
- In effect from
- Feb 17, 2022, 8:34 PM CST
- Expired
- Feb 18, 2022, 6:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
842 WHUS74 KBRO 170313 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 913 PM CST Wed Feb 16 2022 GMZ150-155-170-175-171200- /O.EXT.KBRO.SC.Y.0022.000000T0000Z-220218T0400Z/ /O.UPG.KBRO.GL.A.0007.220218T0300Z-220218T1500Z/ /O.NEW.KBRO.GL.W.0009.220218T0400Z-220218T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 913 PM CST Wed Feb 16 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 10 PM THURSDAY TO 6 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, south winds 20 to 30 kts and seas 7 to 10 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Gale Warning, from 10 PM Thursday to 6 AM CST Friday. For the Small Craft Advisory, until 10 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-171200- /O.EXT.KBRO.SC.Y.0022.000000T0000Z-220217T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 913 PM CST Wed Feb 16 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...South winds 15 to 25 kts. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
864 WHUS74 KBRO 170904 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 304 AM CST Thu Feb 17 2022 GMZ150-155-170-175-171800- /O.CON.KBRO.SC.Y.0022.000000T0000Z-220218T0400Z/ /O.CON.KBRO.GL.W.0009.220218T0400Z-220218T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 304 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, west winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Small Craft Advisory, until 10 PM CST this evening. For the Gale Warning, from 10 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-171800- /O.CON.KBRO.SC.Y.0022.000000T0000Z-220217T1200Z/ /O.NEW.KBRO.SC.Y.0023.220218T0400Z-220218T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 304 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the first Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt. For the second Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...For the first Small Craft Advisory, until 6 AM CST early this morning. For the second Small Craft Advisory, from 10 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
370 WHUS74 KBRO 171244 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 644 AM CST Thu Feb 17 2022 GMZ150-155-170-175-171800- /O.CON.KBRO.SC.Y.0022.000000T0000Z-220218T0400Z/ /O.CON.KBRO.GL.W.0009.220218T0400Z-220218T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 644 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Gale Warning, from 10 PM this evening to 6 AM CST Friday. For the Small Craft Advisory, until 10 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-171800- /O.CON.KBRO.SC.Y.0023.220218T0400Z-220218T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 644 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...From 10 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
036 WHUS74 KBRO 171749 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1149 AM CST Thu Feb 17 2022 GMZ150-155-170-175-180330- /O.CON.KBRO.SC.Y.0022.000000T0000Z-220218T0400Z/ /O.CON.KBRO.GL.W.0009.220218T0400Z-220218T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1149 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Gale Warning, from 10 PM this evening to 6 AM CST Friday. For the Small Craft Advisory, until 10 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-180330- /O.CON.KBRO.SC.Y.0023.220218T0400Z-220218T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1149 AM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...From 10 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
129 WHUS74 KBRO 180234 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 834 PM CST Thu Feb 17 2022 GMZ150-155-170-175-181200- /O.CAN.KBRO.SC.Y.0022.000000T0000Z-220218T0400Z/ /O.EXT.KBRO.GL.W.0009.220218T0234Z-220218T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 834 PM CST Thu Feb 17 2022 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-181200- /O.EXT.KBRO.SC.Y.0023.220218T0234Z-220218T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 834 PM CST Thu Feb 17 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
088 WHUS74 KBRO 180907 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 307 AM CST Fri Feb 18 2022 GMZ150-155-170-175-181800- /O.CON.KBRO.GL.W.0009.000000T0000Z-220218T1200Z/ /O.EXB.KBRO.SC.Y.0023.220218T1200Z-220219T0000Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 307 AM CST Fri Feb 18 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM CST TODAY UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 30 kt. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, from 6 AM CST until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-181800- /O.EXT.KBRO.SC.Y.0023.000000T0000Z-220218T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 307 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 20 to 25 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
422 WHUS74 KBRO 181216 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 616 AM CST Fri Feb 18 2022 GMZ150-155-170-175-182030- /O.EXP.KBRO.GL.W.0009.000000T0000Z-220218T1200Z/ /O.CON.KBRO.SC.Y.0023.000000T0000Z-220219T0000Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 616 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 20 to 25 kt and seas 6 to 9 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, from 6 AM CST until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ130-132-135-181800- /O.CON.KBRO.SC.Y.0023.000000T0000Z-220218T1800Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 616 AM CST Fri Feb 18 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 20 to 25 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 16, 5:39 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 16, 5:39 PM CST, 3 hours 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
539 PM CST Wed Feb 16 2022
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Surface winds and above are still strong at the
regional TAF sites this late afternoon/early evening but should
weaken through the evening. Low level wind shear will be possible
much of the night as surface winds eventually decouple from the
strong southerly winds at the top of the boundary layer. KBRO
currently shows MVFR ceilings and has the best chance of tempo
MVFR overnight and/or prevailing early morning MVFR ceilings.
&&
.PREV DISCUSSION... /issued 313 PM CST Wed Feb 16 2022/
SHORT TERM (Now through Thursday night): Very strong south to
southeast winds continue across the eastern portions of deep south
Texas this afternoon with 30 to 35 sustained winds across the Rio
Grande Valley with wind gusts of 45 to 50 mph. Have already extended
and expanded the NPW for the Wind Advisory through this evening and
it may need to be extended later tonight if the very strong winds
aloft do not decouple from the surface later this evening.
A weak cold front will move through the Rio Grande Valley Thursday
morning. Breezy conditions will continue across deep south Texas
tonight before the front moves into the CWA early Thurs morning.
Drier air will filter into the area in the wake of the first front
and colder air will filter into the area in the wake of a stronger
cold front that moves through the RGV Thursday evening. Not much in
the way of rain chances are expected with either front. Temperatures
will be above normal tonight and Thursday before below normal
temperatures develop Thurs night with the cold air advection behind
the second front.
LONG TERM (Friday through Wednesday): Surface high pressure will
settle in over northern Texas during the day on Friday in the wake
of a cold front that will push through the area late Thursday
night. The front will have modest CAA behind it, helping set up
an abnormally cool, but mostly pleasant Friday with high
temperatures only reaching the lower 60s. A warming trend will
begin on Saturday as surface high pressure shifts eastward into
southern CONUS. Southeast winds will return by Sunday morning,
warming temperatures back up to near seasonal average in the
afternoon -- highs reaching the mid-upper 70s.
Strong WAA is forecast to occur on Monday as a mid-level
shortwave trough moves across northwest Mexico and over west Texas
by Monday evening. Surface low pressure will develop across the
Plains on Monday morning, increasing the southeast winds in Deep
South Texas, making for another breezy day. The strong WAA will
cause temperatures to rise into the mid-upper 80s and lower 90s
Monday afternoon. Forecast confidence really drops off beyond
Monday, though abnormally warm temperatures are fully expected to
continue into midweek. Several discrepancies in the long-range
deterministic models have led to relying on the NBM solution for
Tuesday and Wednesday of next week in this forecast package.
MARINE (Now through Thursday night): Seas were near 10 feet with
south to southeast winds near 25 knots with gusts to near 31 knots
at buoy020 at 2:20 pm today. Strong to very strong south to
southeast winds will continue across the coastal waters tonight
through early Thursday morning before a weak cold front moves
offshore the lower Texas coast Thursday morning. Small Craft
Advisories will continue across the Laguna Madre and the offshore
waters tonight through Thursday morning as a result. In
addition...Small Craft Advisories have been extended for the
offshore waters through Thursday evening before a stronger cold
front moves offshore the lower Texas coast Thurs evening. Very
strong northeast winds will develop across the coastal waters
Thursday night in the wake of the second front with frequent gusts
to near gale force developing across the offshore waters. A Gale
Watch has been issued for the offshore waters Thursday night through
Friday morning. Small Craft Advisories will be needed for the Laguna
Madre Thursday night.
Friday through Monday: Marine conditions will be gradually
improving through the day on Friday, with Small Craft Advisories
likely continuing (from the short-term period) across the Gulf
waters through at least Friday afternoon. Elevated winds and seas
will persist into Saturday, mainly for the offshore Gulf waters.
Winds will turn east to southeast Saturday night into Sunday
morning. Mostly favorable marine conditions are expected on Sunday
before the pressure gradient along the lower Texas coast tightens
again on Sunday night. Low-end Small Craft Advisories are
possible Sunday night through Monday, especially for the Gulf
waters.
Fire Weather (Thursday)...A weak cold front will move through the
Rio Grande Valley Thursday morning. Drier air will filter into deep
south Texas late Thursday morning through Thursday afternoon. In
addition...20 foot winds of 15 to 20 knots from the northwest will
develop in the wake of the front Thursday. SPC currently has most of
the CWA in the elevated category for fire weather on day 2 with an
area of critical just to the northwest of the area across portions
of southwest Texas and the Rio Grande River. Will go ahead and issue
a Red Flag Warning for all of deep south Texas except across
Cameron...Willacy and Kenedy Counties from Thursday morning through
early Thursday evening as RH values fall into the teens across the
western and central portions of the CWA Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 64 79 46 / 10 10 10 0
BROWNSVILLE 79 68 84 49 / 10 10 10 0
HARLINGEN 80 65 84 45 / 10 10 10 0
MCALLEN 83 64 85 46 / 0 10 0 0
RIO GRANDE CITY 88 60 86 45 / 0 0 0 0
SOUTH PADRE ISLAND 70 66 72 51 / 10 10 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Thursday afternoon for TXZ256-257-
351.
Wind Advisory until 9 PM CST this evening for TXZ250-251-253>257-
351-353.
Red Flag Warning from 9 AM to 8 PM CST Thursday for TXZ248>250-
252-253-353.
GM...Small Craft Advisory until noon CST Thursday for GMZ130-132-135.
Gale Watch from Thursday evening through Friday morning for
GMZ150-155-170-175.
Small Craft Advisory until 9 PM CST Thursday for GMZ150-155-170-
175.
&&
This product is also available on the web at:
https://weather.gov/rgv
54-BHM/68-McGinnisHazardous weather outlook, Feb 16, 9:08 PM CST, 5 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 908 PM CST Wed Feb 16 2022 TXZ248>257-351-353-180315- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 908 PM CST Wed Feb 16 2022 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a high risk of rip currents along area beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is expected into Saturday and again Monday into Tuesday. A Red Flag Warning is in effect Thursday morning into Thursday afternoon for Zapata, Jim Hogg, Starr, Brooks and Hidalgo counties. A Wind Advisory may be needed Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-180315- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 908 PM CST Wed Feb 16 2022 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Small Craft Advisories are in effect across Gulf of Mexico waters out 60 nautical miles through tonight. A Small Craft Advisory is in effect across the Laguna Madre through tonight. Occasional gale force wind gusts are possible into tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory is in effect across the Laguna Madre through midday Thursday. Small Craft Advisories are in effect across Gulf of Mexico waters out 60 nautical miles through Thursday afternoon. A Gale Watch is in effect for the Gulf of Mexico waters Thursday night into Friday. Additional Small Craft Advisories may be needed across all coastal waters again Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:04 AM CST | Small Craft Advisory | BRO | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.